# SDR SWIA20241016

- Difficulty date: October 16, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 53 BETWEEN STR 6R - 7R GOUGED     (FILED CLOSED)    REMOVED AND REPLACED DAMAGED SHEAR CLIP PER SRM 51-40-08. OEM PARTS CHANGE, NO CHANGE TO WEIGHT AND BALANCE MADE.
